BECKMAN COULTER, INC DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
DXC 700 AU-10E CHEMISTRY ANALYZER DXC 700 AU WITH ISE |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer, supported by a beckman customer technical specialist, performed troubleshooting and replaced na electrode, cl electrode and tubing to resolve the issue.The analyzer returned to normal operation.Section a2, a3, a4, and a5: information not provided by customer.Beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported obtaining erratic patient results on sodium (na) and chloride (cl) due to low anion gap values involving their dxc 700 au clinical chemistry analyzer.The erratic results were not released outside the laboratory.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.